# SDR 2002FA0000630

- Difficulty date: May 1, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N35DR
- Make and model: Cessna 414A
- Aircraft serial: 414A0628
- Engine: Cont TSIO520*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 510010718
- Condition: Damaged
- Location: Under Floor
- Part time: 4,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE ASSEMBLY STA 229-289, FOUND TO HAVE HOLE IN IT DIRECTLY ABOVE THE AIR DISTRIBUTION DUCTS.  HOLE IN LINE CAUSED DEICE BOOTS TO PARTIALLY INFLATE UN-COMMANDED IN FLIGHT.
